# SDR GTIA2021122336183

- Difficulty date: December 22, 2021
- Submitted: December 24, 2021
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 53,835 hours, 24,756 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODER IN COCKPIT DURING DECENT BELOW 10,000 DIRTY SOCK/GLUE SMELL FA DID NOT REPORT SMELL DIDNT MAKE A DIFFERANCE TURNING OFF PACKS AFT FA'S SMELLED A MUSTY SMELL-REMOVED AND REPLACED RECIRCULATION FILTERS IAW AMM 21-21-41 PREFORMED PACK BURN OUT WITH BOTH ENGINES AND APU IAW AMM 21-00-00 NO DEFECT NOTED NO SMELL NOTED AFTER BURN OUT ALL OPS CHECKS GOOD
